- -

On weighted L_p-spaces of vector-valued entire analytic functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On weighted L_p-spaces of vector-valued entire analytic functions

Show full item record

Motos Izquierdo, J.; Planells Gilabert, MJ.; Talavera Usano, CF. (2008). On weighted L_p-spaces of vector-valued entire analytic functions. Mathematische Zeitschrift. 260(2):451-472. doi:10.1007/s00209-007-0283-4

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109816

Files in this item

Item Metadata

Title: On weighted L_p-spaces of vector-valued entire analytic functions
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The weighted L p -spaces of entire analytic functions are generalized to the vector-valued setting. In particular, it is shown that the dual of the space LKp,¿(E) is isomorphic to L¿Kp¿,¿¿1(E¿) when the function ...[+]
Subjects: Beurling ultradistributions , Weighted L p-spaces of entire analytic functions , Fourier multipliers , UMD-property , Besov, Hörmander spaces
Copyrigths: Reserva de todos los derechos
Source:
Mathematische Zeitschrift. (issn: 0025-5874 )
DOI: 10.1007/s00209-007-0283-4
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00209-007-0283-4
Type: Artículo

This item appears in the following Collection(s)

Show full item record